Sufficiency of condition (ψ) for local solvability in two dimensions
Journées équations aux dérivées partielles, (1987), article no. 2, 23 p.
@article{JEDP_1987____A2_0,
     author = {Lerner, Nicolas},
     title = {Sufficiency of condition ($\psi $) for local solvability in two dimensions},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0636.58032},
     mrnumber = {89e:35150},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A2_0}
}
Lerner, Nicolas. Sufficiency of condition ($\psi $) for local solvability in two dimensions. Journées équations aux dérivées partielles,  (1987), article  no. 2, 23 p. http://www.numdam.org/item/JEDP_1987____A2_0/

[1] Bony, Lerner, Quantification asymptotique et microlocalisations d'ordre supérieur, Exposés II, III (1986-1987), Ecole Polytechnique. Seminaire EDP, and article to appear. | Numdam | Zbl 0654.35005

[2] R. Beals, C. Fefferman, On local solvability of linear partial differential equations, Ann. of Math. 97 (1973), 482-498. | MR 50 #5233 | Zbl 0256.35002

[3] Egorov, The canonical transformations of pseudo-differential operators, Uspehi Mat. Nauk. 24:5 (1969), 235-236. | Zbl 0191.43802

[4] Hörmander, Propagation of singularities and semi-global existence theorems for (pseudo-) differential operators of principal type, Ann. of Math. 108 (1978), 569-609. | Zbl 0396.35087

[5] Hörmander, The analysis of linear partial differential operators (1985), Springer-Verlag, Berlin, Heidelberg, New York, Tokyo. 4 volumes. | Zbl 0601.35001

[6] Malgrange, Ideals of differentiable functions (1966), Tata Institute, Bombay, and Oxford University Press. | Zbl 0177.17902

[7] Moyer, Local solvability in two dimensions : necessary conditions for the principle-type case, University of Kansas. Mimeographed manuscript.

[8] Nirenberg, Treves, On local solvability of linear partial differential equations I. Necessary conditions. II. Sufficient conditions. Correction. Comm. Pure Appl. Math., 23, 1-38 and 459-509 (1970) ; 24, 279-288 (1971). | MR 41 #9064a | Zbl 0191.39103

[9] L. Schwartz, Theorie des distributions à valeurs vectorielles, I. Ann. Inst. Fourier 7 (1957), 1-141, Grenoble. | Numdam | MR 21 #6534 | Zbl 0089.09601